# SDR USAA2009061291466

- Difficulty date: May 7, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,689 hours, 35,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C31483
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CORROSION ON SEAT TRACK AT BS 727E +2 INCHES, RBL 24.  REPAIRED SEAT TRACK AT BS 727E +2 INCHES, RBL 24 IAW B737 SRM 53-00-52 REPAIR 3.
